Please use this identifier to cite or link to this item:
Title: A unified model for price return distributions used in econophysics
Authors: Jovanovic, F
Schinckus, C
Bucsa, G
First Published: 1-Oct-2011
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2011, 390 (20), pp. 3435-3443
DOI Link: 10.1016/j.physa.2011.04.012
ISSN: 0378-4371
Type: Journal Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.